# SDR SWIA202266526

- Difficulty date: August 9, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED     (C-CHECK RO 9/28/2022)     INSTALLED NEW SERVICEABLE CARGO DOOR SILL IAW CRJ200 SRM 51-42-06, 51-42-13 & 51-42-21. REFERENCE CONTINUE CARD FOR WORK PERFORMED. COMPLETED MAJOR STRUCTURAL REPAIR TASK CARD 51-900-1003-SKY AND COMPLETED M-337 FORM ATTACHED. NO WEIGHT CHANGE.
